Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of Fourier integrals as sums. III


Author: R. J. Duffin
Journal: Proc. Amer. Math. Soc. 8 (1957), 272-277
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084629-3
MathSciNet review: 0084629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084629-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society